# SDR HALA2015090600197

- Difficulty date: September 6, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 52,190 hours, 9,477 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 654T039133
- Condition: Corroded
- Location: Tcas Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER TCAS ANTENNA DOUBLER AT BS 380 BETWEEN STR. 1L AND STR. 1R.  R & R UPPER TCAS ANTENNA DOUBLER AT BS 380 BETWEEN BS 1L & BS 1R IAW SRM 51-40-02-0G-0 AND DWG 141T0112.
